# SDR USAASB97267

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Condition: Leaking
- Location: Nr 3 Spoiler
- Part time: 36,030 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL - (FL 686) - DURING A NORMAL TAKEOFF WHILE CLIMBING THROUGH FL 1,130, CREW RECEIVED A B-HYDRAULIC SYSTEM QUANTITY LOW INDICATION AND THEN SAW THAT A-HYDRAULIC SYSTEM QUANTITY WAS ALSO GETTING LOW.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE NR 3 SPOILER ACTUATOR LEAKING.  REPLACED ACTUATOR.  REPLACED BOTH ELECTRIC PUMPS DUE TO CAVITATION.  LEAK AND OPERATIONAL CHECKS GOOD.  (X)
